Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Prediction theory over discrete Abelian groups


Author: D. M. Eaves
Journal: Trans. Amer. Math. Soc. 136 (1969), 125-137
MSC: Primary 60.50
DOI: https://doi.org/10.1090/S0002-9947-1969-0235611-7
MathSciNet review: 0235611
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. de Leeuw and I. Glicksberg, Quasi-invariance and analyticity of measures on compact groups, Acta Math. 109 (1963), 179-205. MR 0144152 (26:1700)
  • [2] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [3] H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165-201. MR 0097688 (20:4155)
  • [4] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Springer-Verlag, Berlin, 1963.
  • [5] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, Princeton, N. J., 1953. MR 0054173 (14:883c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.50

Retrieve articles in all journals with MSC: 60.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0235611-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society